# SDR JJBA364PH261391

- Difficulty date: June 10, 2011
- Submitted: June 21, 2011
- Operation: Air carrier
- Aircraft: N364PH
- Make and model: Dhav DHC8202
- Aircraft serial: 524
- Aircraft time: 26,941 hours, 37,259 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Inoperative
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, FLIGHT CREW REPORTED SMOKE WARNING ANNUNCIATOR WENT OFF AND MADE AN EMERGENCY LANDING.  MX CREW PERFORMED ALL NECESSARY PROCEDURES FOR MEL 26-8B.  ACFT WAS FERRIED, WHERE BOTH FORWARD AND AFT SMOKE DETECTORS WHERE REPLACED.  OPS CHECK WAS PERFORMED SATISFACTORY.
